MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: scissors blocked after several cuts.Used another pair of scissors.Additional information received from applied medical representative via email on (b)(6) 2022: the only thing i get as extra information is that the cutting mechanism of the scissors didn¿t work smoothly.Additional information received by email from applied medical representative on (b)(6) 2022: they were not able to open the scissors.Intervention: change of device.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience as damage to the blades was observed preventing the unit from actuating.Based on the condition of the returned unit and the description of the event, a burr likely resulted from the scissor blades interfering with one another at their proximal end.However, the exact root cause of the blades interfering with each other is unknown.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: unknown.Event description: scissors blocked after several cuts.Used another pair of scissors.Additional information received from applied medical representative via email om 25-apr-2022: the only thing i get as extra information is that the cutting mechanism of the scissors didn¿t work smoothly.Additional information received by email from applied medical representative on 28june22: they were not able to open the scissors.Intervention: change of device.Patient status: ok.

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15089882
Report Number2027111-2022-00670
Device Sequence Number3978039
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)241115(30)01(10)1435498
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2024
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1435498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown